Об одном классе полных ортогональных систем

Б.И. Голубов

Sibirskij matematiceskij zurnal (1968)

  • Volume: 9, Issue: 2, page 297-314
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Голубов, Б.И.. "Об одном классе полных ортогональных систем." Sibirskij matematiceskij zurnal 9.2 (1968): 297-314. <http://eudml.org/doc/60501>.

author = {Голубов, Б.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {approximation and series expansion},
language = {rus},
number = {2},
pages = {297-314},
publisher = {Izd. AN SSSR},
title = {Об одном классе полных ортогональных систем},
url = {http://eudml.org/doc/60501},
volume = {9},
year = {1968},

AU - Голубов, Б.И.
TI - Об одном классе полных ортогональных систем
JO - Sibirskij matematiceskij zurnal
PY - 1968
VL - 9
IS - 2
SP - 297
EP - 314
LA - rus
KW - approximation and series expansion
UR - http://eudml.org/doc/60501
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.